# SDR RAAA96B2040

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65405124
- Condition: Cracked
- Location: Bs 487.1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER AD89-16-03, FOUND MAIN CARGO DOOR LATCH SUPPORT FITTING CRACKED, APPROXIMATELY 2 INCHES IN LENGTH, AT BS 487.1.  REPLACED WITH P/N 65-93115-4 FITTING PER SB 727-53-A0177.
